TITLE

Hille-Wintner type comparison criteria for the half-linear differential equations of third order

AUTHOR(S)
Kiseľák, Jozef
PUB. DATE
December 2014
SOURCE
Journal of Applied Analysis;Dec2014, Vol. 20 Issue 2, p99
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
99839536

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics